# SDR SIMA200219117

- Difficulty date: July 5, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 17,454 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - TAIL SECTION AFT LOWER SKIN HAS A PROTRUSION FORWARD OF PANEL 318AL. PERFORMED EDDY CURRENT INSPECTION, NO DEFECTS NOTED.  (M)
